# SDR FDEA202309301670

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-300
- Aircraft serial: 63129
- Aircraft time: 3,171 hours, 1,538 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183T300116G
- Part serial: AH885001295
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR IS MISSING PLIES ON UPPER SURFACE L/E MIDDLE I/B AREA REPAIRED RH O/B ELEVATOR UPPER SKIN AT STA 163.74 IAW FEDEX EA H-5520-T0376409
